# SDR 98ZZZX929

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 76948
- Condition: Cracked
- Location: Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED FROM INVENTORY AS PRECAUTION.  THE CRANKSHAFT WAS RECENTLY SERVICED BY AIR AGENCY AND FOUND TO HAVE CRACKS IN THE JOURNAL RADII.  PART IS SCRAP.  NELSON W.O. 1 533.
